Local controllability of quantum systems

TytułLocal controllability of quantum systems
Publication TypeJournal Article
Rok publikacji2013
AutorzyPuchała Z
JournalQuantum Information Processing
Volume12
Pagination459–466
AbstractWe give a criterion that is sufficient for controllability of multipartite quantum systems. We generalize the graph infection criterion to the quantum systems that cannot be described with the use of a graph theory. We introduce the notation of hypergraphs and reformulate the infection property in this setting. The introduced criterion has a topological nature and therefore it is not connected to any particular experimental realization of quantum information processing.